MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 4; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 4; PROSTHESIS, KNEE
Catalog Number 00598603702
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00599601501, femoral component option for cemented use only size e, lot: 64924123.00597206532, all poly patella standard cemented size 32 mm diameter 8.5 mm thickness, lot: 64740061.00596403212, articular surface size ef 12 mm height "use with plate 3, lot: 64741817.G2: foreign - event occurred in united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported through legal notification that approximately 4 years post implantation of a left total knee arthroplasty, the patient underwent revision due to tibial loosening, presenting in pain, swelling, hot skin, and stiffness.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.The reported event could not be confirmed due to lack of product return and medical records.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report at this time.

Brand Name
NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23870883
Report Number0001822565-2025-04725
Device Sequence Number20169407
Product Code JWH
UDI-Device Identifier00889024218840
UDI-Public(01)00889024218840(17)300305(10)J6758145
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00598603702
Device Lot NumberJ6758145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale